# SDR VTZA95296

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Condition: Loose
- Location: Batt Temp
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6284 - IAD-HPN - ABORTED TAKEOFF DUE TO BOTH BATTERY OVERTEMP LIGHTS ILLUMINATING DURING THE TAKEOFF ROLL, WITH BOTH TEMPS READING NORMAL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RESECURED THE CONNECTOR ON THE BATT TEMP MONITOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
